Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (696 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 4, 1993, pp. 605–612
DOI: 10.4171/ZAA/544

Published online: 1993-12-31

Location of the Complex Zeros of Bessel Functions and Lommel Polynomials

E.K. Ifantis[1] and C.G. Kokologiannaki[2]

(1) University of Patras, Greece
(2) University of Patras, Greece

Some inequalities for the complex zeros of Bessel functions and the zeros of Lommel polynomials, which improve previously known results, are presented.

Keywords: Complex zeros, Bessel functions, Lommel polynomials

Ifantis E.K., Kokologiannaki C.G.: Location of the Complex Zeros of Bessel Functions and Lommel Polynomials. Z. Anal. Anwend. 12 (1993), 605-612. doi: 10.4171/ZAA/544